# SDR VNAA20250320054

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180581
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203809 DISCREPANCY: UPON REMOVAL OF INTERCOSTAL DD7A FOUND CLIP TO BE CORRODED AND REQUIRES REPLACEMENT. CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE DD7A CLIP PN: 601R318058-1 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE DD7A CLIP IAW CRJ700 SRM 51-42-06-001-001-A01.
